YASUDA Seidai Professor


Department of Mathematics
Research Interest


  • Belyi’s theorem in characteristic two, Y. Sugiyama, S. Yasuda, Compositio Math., 2020, 156, 325-339.
    DOI: 10.1112/S0010437X19007723
  • First and second K-groups of an elliptic curve over a global field of positive characteristic, S. Kondo, S. Yasuda, Annales de l’Institute Fourier, 2018, 68, no. 5, 2005-2067.
    DOI: 10.5802/aif.3202
  • The l-parity conjecture for abelian varieties over function fields of characteristic p>0, F. Trihan, S. Yasuda, Compositio Math., 2020, 150, Issue 04, 507-522.
    DOI: 10.1112/S0010437X13007501
  • Zeta elements in the K-theory of Drinfeld modular varieties, S. Kondo, S. Yasuda, Math. Ann., 2012, 354, 529-587.
    DOI: 10.1007/s00208-011-0735-3
  • Non-negativity of the Fourier coefficients of eta products associated to regular systems of weights, S. Yasuda, Publ. RIMS, Kyoto Univ., 2010, 46, Issue 3, 549-563.
    DOI: 10.2977/PRIMS/17